# SDR AALA2020012329010

- Difficulty date: January 21, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N755AN
- Make and model: Boeing 777223
- Aircraft serial: 30263
- Aircraft time: 75,142 hours, 9,433 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 3R EMERGENCY LIGHTS INOPERATIVE. MAINTENANCE REPLACED POWER SUPPLY PER AMM 33-51-06.
